# SDR CALA2015090800735

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 59,031 hours, 9,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK SEAT 22DEF - 27DEF, EMER LIGHT FOUND DIM.  M732 BATTERY PACK & BATTERY CHARGER REPLACED.  TESTED NORMAL IAW AMM 33-51-07 & AMM 33-51-00.
